# SDR USAA2009090492378

- Difficulty date: September 1, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C32953
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION ON KEELBEAM IN FORWARD CARGO COMPARTMENT AT BS 500G, RBL 8.  REPAIRED KEELBEAM IAW EA 101392.
